Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2006, Article ID 97020, 11 pages
http://dx.doi.org/10.1155/MPE/2006/97020

On the RF-pair operations for the exact solution of some classes of nonlinear Volterra integral equations

1Department of Mathematics, Urmia University, P.O. Box 165, Urmia, Iran
2Department of Mathematics, K. N. Toosi University of Technology, Tehran 16315, Iran
3Institute for Studies in Theoretical Physics and Mathematics (IPM), P.O. Box 19395-5746, Tehran, Iran

Received 1 May 2005; Revised 17 November 2005; Accepted 15 January 2006

Copyright © 2006 P. Darania and M. Hadizadeh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. B. Abd-el-Malek, “Application of the group-theoretical method to physical problems,” Journal of Nonlinear Mathematical Physics, vol. 5, no. 3, pp. 314–330, 1998. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. M. A. Abdou, “On the solution of linear and nonlinear integral equation,” Applied Mathematics and Computation, vol. 146, no. 2-3, pp. 857–871, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. L. M. Berkovich, “The generalized Emden-Fowler equation,” Symmetry in Nonlinear Mathematical Physics, vol. 1, pp. 155–163, 1997. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. S. Chandrasekhar, An Introduction to the Study of Stellar Structure, Dover, New York, 1967.
  5. H. S. M. Coxeter and W. O. J. Moser, Generators and Relations for Discrete Groups, Springer, New York, 1972. View at MathSciNet
  6. H. T. Davis, Introduction to Nonlinear Differential and Integral Equations, Dover, New York, 1962. View at Zentralblatt MATH · View at MathSciNet
  7. L. M. Delves and J. L. Mohamed, Computational Methods for Integral Equations, Cambridge University Press, Cambridge, 1985. View at Zentralblatt MATH · View at MathSciNet
  8. M. Ganesh and M. C. Joshi, “Numerical solvability of Hammerstein integral equations of mixed type,” IMA Journal of Numerical Analysis, vol. 11, no. 1, pp. 21–31, 1991. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. P. M. Lima, “Numerical methods and asymptotic error expansions for the Emden-Fowler equations,” Journal of Computational and Applied Mathematics, vol. 70, no. 2, pp. 245–266, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. C. D. Luning and W. L. Perry, “Positive solutions of negative exponent generalized Emden-Fowler boundary value problems,” SIAM Journal on Mathematical Analysis, vol. 12, no. 6, pp. 874–879, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. N. M. Madbouly, D. F. McGhee, and G. F. Roach, “Adomian's method for Hammerstein integral equations arising from chemical reactor theory,” Applied Mathematics and Computation, vol. 117, no. 2-3, pp. 241–249, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. R. K. Miller, Nonlinear Volterra Integral Equations, Mathematics Lecture Note Series, W. A. Benjamin, California, 1971. View at Zentralblatt MATH · View at MathSciNet
  13. L. V. Ovsiannikov, Group Analysis of Differential Equations, Academic Press, New York, 1982. View at Zentralblatt MATH · View at MathSciNet
  14. A. D. Polyanin and A. V. Manzhirov, Handbook of Integral Equations, CRC Press, Florida, 1998. View at Zentralblatt MATH · View at MathSciNet
  15. A. D. Polyanin and V. F. Zaitsev, Handbook of Exact Solutions for Ordinary Differential Equations, Chapman & Hall/CRC, Florida, 2nd edition, 2003. View at Zentralblatt MATH · View at MathSciNet
  16. B. D. Vujanovic, A. M. Strauss, S. E. Jones, and P. P. Gillis, “Polynomial conservation laws of the generalized Emden-Fowler equation,” International Journal of Non-Linear Mechanics, vol. 33, no. 2, pp. 377–384, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. A.-M. Wazwaz, “A new algorithm for solving differential equations of Lane-Emden type,” Applied Mathematics and Computation, vol. 118, no. 2-3, pp. 287–310, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. J. S. W. Wong, “On the generalized Emden-Fowler equation,” SIAM Review, vol. 17, no. 2, pp. 339–360, 1975. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. V. F. Zaitsev, “On discrete group analysis of ordinary differential equations,” Soviet Mathematics. Doklady, vol. 37, no. 2, pp. 403–406, 1988. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. V. F. Zaitsev and A. V. Flegontov, “Creation of new methods of mathematical physics, search of the exact solutions and first integrals of nonlinear differential equations,” Differential Equations and Control Process, no. 1, pp. 252–260, 1997. View at Google Scholar
  21. V. F. Zaitsev and A. D. Polyanin, Discrete Group Methods for Integrating Equations of Nonlinear Mechanics, CRC Press, Florida, 1994. View at Zentralblatt MATH
  22. http://eqworld.ipmnet.ru/ (The World of Mathematical Equations).